# SDR DALA2018120767090

- Difficulty date: December 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 48,163 hours, 20,054 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5650, L/P 0853133) DOOR 2L LOWER GATE CORRODED. REMOVED AND REPLACED L2 PASSENGER DOOR LOWER GATE IAW B757 CMM 52-11-15, RIG CHECK PERFORMED ON AMDS CARD 5211-9001-2L.
